[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Scar tissue/hytrophy

Tim, I realize you wrote this a week ago but I am just getting around
to it now.  I have this hypertrophy problem.  I was on Humalog for 3
months when it first appeared.  It had never appeared using Human
insulin.  Many on this site advised the mixing of Humalog and Velosulin
suggesting that this was an allergic reaction to Humalog.  I agree with
this theory, but I kept using the Humalog only and avoided my lower
stomach and butt area for close to a year. I use all these areas again
except my right lower stomach.  I use my butt, my lower left and upper
right and left stomach in a rotating manner.  I have NOT had the atrophy
reoccur---YET.  I'll let you know if it does.  I hope this helps.  ellen

Thanks Ellen.

Its not really that bad. I am leary of mixing. I will discuss it with my
doctor. I have heard so many interesting things about the mixing of the
2 insulins. I have been using my stomach exclusively. Next time I change
sites I am going to try my butt, although I am concerned about how
comfortable this will be, but, I do have plenty of cushion.

Tim T.

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/